# SDR JBXA03010

- Difficulty date: June 15, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N261BD
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 10,840 hours, 10,125 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 16520101
- Part serial: DCL16096
- Condition: Leaking
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE.  REMOVED AND REPLACED NOSE GEAR ACTUATOR IAW AMM 32-33-01, OPS CHECK GOOD.
